RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 63, Issue 2(380)  


Sergei Petrovich Novikov (on his 70th birthday)
Yu. S. Osipov, L. D. Faddeev
3
To what extent are arithmetic progressions of fractional parts stochastic?
V. I. Arnol'd
5
Mathematical aspects of the theory of development of turbulence in the sense of Landau
A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii
21
Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory
A. G. Kulikovskii, A. P. Chugainova
85
Akiva Moiseevich Yaglom (obituary)
G. S. Golitsyn, R. A. Minlos, S. P. Novikov, V. M. Tikhomirov, M. I. Fortus
153

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Finite unions of balls in $\mathbb C^n$ are rationally convex
S. Yu. Nemirovski
157
Continued fractions and $S$-units in hyperelliptic fields
V. V. Benyash-Krivets, V. P. Platonov
159
On the theory of semidivision rings
E. M. Vechtomov, A. V. Cheraneva
161
Lie superalgebras of vector fields on flag supermanifolds
E. G. Vishnyakova
163
Variational Schouten and Nijenhuis brackets
V. A. Golovko
165
Euler characteristic of the bifurcation set for a polynomial of degree 2
G. G. Gusev
167
Local controllability in generic two-parameter families of bidynamical systems on the plane
M. A. Komarov
169
Invariant orderings on homogeneous spaces with irreducible isotropy group
A. L. Konstantinov
171
Distinguishing hypotheses in a continuous scheme with alternative directions
Yu. A. Kuznetsov
173
Transcendence type for almost all points of the $m$-dimensional complex space
S. V. Mikhailov
175
Duality in a special class of submanifolds and Frobenius manifolds
O. I. Mokhov
177
Orders of derivatives in decomposition of radical differential ideals
A. I. Ovchinnikov
179
On analogues of the Ritt theorems for rational functions with two poles
F. B. Pakovich
181
Special isometric transformations of a cone
M. I. Shtogrin
183

Meetings of the St. Petersburg Mathematical Society
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019